A constructive proof of the fundamental theorem of algebra without using the rationals

J.H. Geuvers, F. Wiedijk, J. Zwanenburg

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    16 Citations (Scopus)
    Original languageEnglish
    Title of host publicationTypes for Proofs and Programs (International Workshop, TYPES 2000, Durham, UK, December 8-12, 2000, Selected Papers)
    EditorsP. Callaghan, Z. Luo, J. McKinna, R. Pollack
    PublisherSpringer
    Pages96-111
    ISBN (Print)3-540-43287-6
    Publication statusPublished - 2002

    Publication series

    NameLecture Notes in Computer Science
    Volume2277
    ISSN (Print)0302-9743

    Cite this